Alert archive / Missouri / Flash Flood Warnings in 2025

Flash Flood Warning 1, NWS Springfield, MO

April 2, 2025Douglas County, Howell County, Ozark County, Missouri

NWS Springfield, MO issued this flash flood warning at Apr 2, 2025, 3:46 PM CDT for Douglas County, Howell County, Ozark County, Missouri. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2025, 3:46 PM CDT (20:46 UTC)
Expired
Apr 2, 2025, 9:15 PM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, MO, Howell County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 138 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 6:22 PM CDTFLASH FLOOD1 Wsw Moody, MOMO 142 closed due to flooding west of Moody.
Apr 2, 6:23 PM CDTFLASH FLOOD1 W Pottersville, MORoute K closed due to flooding. Delayed report.
Apr 2, 6:23 PM CDTFLASH FLOOD1 W Pottersville, MORoute K west of Potterville closed due to flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 156 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 371 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
699 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
371 m²/s²
0-3 km storm-relative helicity
453 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted.

170 
WGUS53 KSGF 022046
FFWSGF
MOC067-091-153-030215-
/O.NEW.KSGF.FF.W.0001.250402T2046Z-250403T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
346 PM CDT Wed Apr 2 2025

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Howell County in south central Missouri...
  Southeastern Douglas County in southwestern Missouri...
  Ozark County in southwestern Missouri...

* Until 915 PM CDT.

* At 346 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  West Plains, Mountain View, Willow Springs, Gainesville, 
  Bakersfield, Pomona, South Fork, Pontiac, Sundown, Pottersville, 
  Siloam Springs, Caulfield, Dora, Moody, Sycamore, Tecumseh, Udall, 
  Zanoni, White Church, Lanton, Hardenville, Peace Valley, Isabella, 
  Norfork Lake, Bull Shoals Lake and Ozark National Scenic Riverways.

This includes the following low water crossings...
  Lick Creek at County Road 528, Bennetts River at Highway 142, 
  Bennetts Bayou at Highway 142, Eleven Point River at County Road 
  1550, Spring Creek at County Road 349, Possum Walk Creek at 
  Highway T and Gill Branch at Highway Y.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

&&

LAT...LON 3680 9229 3692 9209 3705 9187 3705 9180
      3705 9174 3705 9173 3705 9171 3705 9169
      3705 9166 3704 9166 3703 9166 3702 9166
      3650 9175 3650 9212 3651 9275

FLASH FLOOD...RADAR INDICATED

$$

EW
1 follow-up statement
855 
WGUS73 KSGF 030207
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
907 PM CDT Wed Apr 2 2025

MOC067-091-153-030217-
/O.EXP.KSGF.FF.W.0001.000000T0000Z-250403T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Douglas MO-Howell MO-Ozark MO-
907 PM CDT Wed Apr 2 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 915 PM CDT THIS EVENING FOR 
HOWELL, SOUTHEASTERN DOUGLAS AND OZARK COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 3680 9229 3692 9209 3705 9187 3705 9180
      3705 9174 3705 9173 3705 9171 3705 9169
      3705 9166 3704 9166 3703 9166 3702 9166
      3650 9175 3650 9212 3651 9275

$$

EW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 2, 3:42 PM CDT, 4 minutes earlier. Its key messages:

  • A Slight (2 of 5) to Enhanced (3 of 5) Risk for severe weather this afternoon along and east of Highway 63. Potential hazards include damaging wind gusts up to 70 mph, hail up to the size of tennis balls, and a few tornadoes.
  • Confidence increasing in multiple rounds of heavy rainfall and potentially significant flooding late this week into the weekend, especially in south-central Missouri. Friday into Saturday look to be the most impactful days. A Flood Watch is in effect.
  • A Slight (2 of 5) Risk of Severe Storms persists from Thursday evening into Friday night, especially southeast of the Interstate 44 corridor. Large hail will be the primary potential severe weather hazard.
Area forecast discussion, Apr 2, 3:42 PM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
342 PM CDT Wed Apr 2 2025

.KEY MESSAGES...

- A Slight (2 of 5) to Enhanced (3 of 5) Risk for severe weather
  this afternoon along and east of Highway 63. Potential
  hazards include damaging wind gusts up to 70 mph, hail up to
  the size of tennis balls, and a few tornadoes.

- Confidence increasing in multiple rounds of heavy rainfall and
  potentially significant flooding late this week into the
  weekend, especially in south-central Missouri. Friday into
  Saturday look to be the most impactful days. A Flood Watch is
  in effect.

- A Slight (2 of 5) Risk of Severe Storms persists from
  Thursday evening into Friday night, especially southeast of
  the Interstate 44 corridor. Large hail will be the primary
  potential severe weather hazard.

&&

.MESOSCALE...
Issued at 109 PM CDT Wed Apr 2 2025

Meso Update (Through 6 PM):

The Storm Prediction Center highlights the highest severe
weather risk (Enhanced, level 3 of 5) in portions of south-
central Missouri generally along and east of the Highway 63
corridor. This area remains in a Tornado Watch through 4 PM this
afternoon. The areal extent and timing window for severe storms
in our domain is quickly closing as storms initiate and
progress further east. The most likely timing of organized
severe weather, is within the 2-4 PM window with the arrival of
an additional shortwave.

Radar/Observations Trends:

Recent radar depicts a few semi-discrete cells attempting to
mature in areas south of I-44, particularly into portions of
northern Arkansas. Updrafts are going up along an axis of
surface convergence, most of which have struggled to organize
and persist underneath a cirrus shield and within a capped
environment over the last 1-2 hours. As this activity further
lifts north-northeast, it will begin to encounter a more
favorable environment for scattered strong to severe
thunderstorms.

Surface observations depict dew points in the low to middle 60s
with temperatures in the upper 70s. Sufficient buoyancy and
shear are most prevalent furthest east into south-central
Missouri. Deep layer shear of 55-65 kts in the vicinity of
MUCAPE around 1500 J/kg, which is entirely surface-based. An
increase in deep moisture convergence and height falls aloft
will work to erode the cap underneath the cirrus shield near the
convergent zone over the next 1-3 hours.

Assuming those environmental factors align within the eastern
limits of our warning area, all hazards remain possible within
discrete to semi-discrete supercells. If storm mode organizes
into messier mixed- mode multicellular structures, the threat of
significant hail will decrease relative to damaging wind and
tornado threat.

Hail:

Conditions favoring development of large hail include mid-level
lapse rates 7-7.5 degrees C/km, instability ~400-600 J/kg within
the hail growth zone, and a large hail parameter between 6-8.
Research would suggest hail sizes up to the size of tennis balls
given this environment.

Wind:

DCAPE between 600-800 J/kg and MUCAPE below 2000 J/kg suggests
that marginally severe winds would be possible with all
storms, but that the given environment is more supportive of
hail and tornadoes as primary threats.

Tornadoes:

The environment is clearly supportive of tornadoes, with LCLs
between 500-750 m, elongated hodograph curvature providing 30-35
kts of 0-1 km shear and 250-300 m2/s2 of 0-1 km storm relative
helicity, and an STP between 1-2 east of the convergence zone.
0-1 km CAPE values are between 1500-1600 J/kg and increasing
towards the Mississippi Delta, which will have trouble being
realized until the CIN under the cirrus shield is eroded.

A few tornadoes, perhaps strong, could easily materialize within
this environment. One potential "failure mode" is that surface
winds seem to be more backed and out of the southwest,
preventing updrafts from efficiently realizing the favorable
environment as inflow is disrupted.

BLUF: Our window is closing fast, and if the upper wave doesn't
arrive in time to support wide-scale ascent to break the cap,
all of this will be meaningless and materialize to the east of
the Missouri Ozarks.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 340 PM CDT Wed Apr 2 2025

Synoptic Pattern and Current Conditions:

Water vapor imagery depicts a deep trough over the western U.S.
with a potent short wave trough ejecting northeast through the
Upper Mississippi Valley. Surface low pressure is tracking
northeast through the Corn Belt with a cold front trailing south
from the low through western Missouri and into the Arklatex.
Ahead of the front, the risk for severe storms will persist
through late afternoon. See the Mesoscale Discussion above for
more details and reasoning on particular hazards.

Tonight:

That front will continue to shift east and southeast of the
Missouri Ozarks. By 12Z, the front will extend from the
Missouri Bootheel to the Little Rock area. Tonight largely looks
dry as weak surface high pressure builds in from the northwest.
The one exception may be locations near the Arkansas border as
isentropic upglide (305-310 K layer) overspreads the area after
09Z. This could result in a few light showers across far
southern Missouri (20-30% chance).

&&

.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
Issued at 340 PM CDT Wed Apr 2 2025

Thursday and Thursday Night:

Short term ensembles show good agreement that a 850 mb front
will strengthen and lift north into south-central and
southeastern Missouri by 00Z on Friday. The 850 mb front will
then continue to slowly lift north Thursday night. This frontal
lifting scenario is supported as we become positioned beneath
the left-entrance region of an upper-level jet streak. This will
support increasing coverage of rain showers with scattered
thunderstorms also favored by afternoon as MUCAPE values
increase into the 500-1000 J/kg range (highest values south). We
could see a marginal severe hail risk develop by late afternoon
across far southern Missouri with that threat persisting into
Thursday night.

Rainfall amounts from Thursday into Thursday night do not look
overly concerning with HREF LPMM products indicating amounts
in the 0.25" to 0.75" range. HREF 90th percentile and max
values do approach 2.00" in some pockets, especially across
south-central Missouri. We will therefore leave the start time
of the Flood Watch intact as some localized flash flooding could
occur. Even if this worst case scenario was to occur, flash
flooding would largely be confined to typical low water
crossings.

Heavy Rainfall Setup Friday and Saturday:

Global ensembles remain consistent in depicting a pattern
similar to the Maddox Synoptic heavy rainfall scenario. This
includes a deep, slow moving upper-level trough, anonymously
moist low-level flow, and a quasi-stationary surface front. The
one difference from the Maddox Synoptic pattern will be that
strong wind shear will be present in the 850-300 mb layer.

Both the ECMWF and NAEFS products continue to indicate
precipitable water values and specific humidities near or
exceeding 30-year (1979-2009) climatological maxes. Integrated
vapor transport is also approaching maxes with thresholds for an
atmospheric river event (Gulf of America source region) being
met.

In the low-levels, there is still model variance regarding where
the frontal zone will set up. There is strong consensus that it
will shift north from Friday into Friday night as strong short
wave energy emerges across the southern Plains from a closed low
across the Desert Southwest. To complicate matters, thunderstorm
cold pools will also impact the eventual location of the front.

With this being said, our confidence remains high that areas
southeast of the I-44 corridor will see a significant amount
of rainfall from Friday into Saturday with an increasing risk
for flooding and flash flooding. Confidence decreases slightly
along the I-44 corridor given the uncertainties in frontal
position, however this region is still expected to receive
appreciable rainfall.

Potential Amounts and Impacts:

Understanding that the bulk of this event is still not in the
envelop of CAMs, the following values are almost exclusively
reliant on global deterministic models and ensembles. As
mentioned earlier, thunderstorm cold pools and smaller scale
features in general could have significant effects on eventual
rainfall amounts. With that being said, here are NBM percentiles
for 72-hour rainfall.

Most likely scenario (25th to 75th percentile):

SE KS/west-central MO: 1.50" to 4.00"
I-44 corridor: 2.50" to 5.50"
South-central MO: 4.50" to 7.50"

Localized amounts up to (90th percentile):

SE KS/west-central MO: 5.00"
I-44 corridor: 7.50"
South-central MO: 9.50"

Amounts that push the 75th to 90th percentile across south-central
Missouri would result in a significant flooding and flash flooding
threat. This includes significant rises on rivers with the potential
for levels getting into the Moderate Flood category. We have
included a Hydro section below to specifically discuss
expectations with rivers.

Note: Additional accumulation information including
probabilities of exceedance graphics can be found in our DSS
packet:

weather.gov/media/sgf/DssPacket.pdf

Severe Thunderstorm Potential Friday and Saturday:

A Slight Risk for severe thunderstorms will persist, especially on
Friday and Friday night across southern Missouri. The main potential
hazard will continue to be large hail given ample amounts of
elevated instability and deep layer shear. The eventual location of
that surface front and the amount of near-surface destabilization
will be big players regarding the potential for surface-based
convection and any sort of straight-line wind and/or tornado
threat. This will be a short-term forecast challenge.

Potential for Snow Late Saturday Night and Early Sunday Morning:

Global models track an upper level short wave trough out of the
southern Plains and through the Ozarks region. The combination of
surface temperatures in the 30s and rapidly cooling low/mid levels
will be supportive of snowflakes if precipitation can persist.
Accumulations would be very limited at best given warm ground
temperatures.

Much Cooler with Frost Potential Early Next Week:

Five wave charts and global ensembles indicate a northwesterly flow
setting up across the region. Below normal temperatures and dry
conditions will be the result. The potential for a frost/freeze
continues to increase for a few nights early next week. The coldest
night may be Monday night as Canadian high pressure builds south
into the Middle Mississippi Valley. Given that the growing season
has started, frost/freeze headlines appear likely.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1205 PM CDT Wed Apr 2 2025

Thunderstorms will push east of the southern Missouri TAF sites
this afternoon. While storms may produce brief IFR conditions
around Branson through 20Z, VFR is primarily expected for the
TAF period.

A cold front will pass through the region late this afternoon
with winds shifting to the west. Winds will then become light
and variable later tonight before shifting to the east by
sunrise on Thursday.

&&

.HYDROLOGY...
Issued at 340 PM CDT Wed Apr 2 2025

River Expectations and Forecasts:

Abnormally Dry or Drought conditions exist across much of the
CWA as evidenced by below normal soil moisture and normal to
below normal streamflow. Despite the relatively dry antecedent
moisture conditions coming into this event, forecast rainfall
amounts will be enough to saturate soils and generate rises on
area waterways.

RFC forecasts are showing significant rises to many rivers in
the Flood Watch area. Locations along the Jacks Fork and Current
River are currently expected to reach Moderate flood stage.

Further north, the Gasconade River and some major tributaries
are also expected to exceed flood stage with the Big Piney
expected to reach Moderate Flood stage.

Further west, the James River is expected to rise approaching
or exceeding flood stage as well as the North fork White River.

Important Note: River Forecasts only include precipitation out
to 72 hours (Saturday morning) and additional accumulating
rainfall on Saturday may cause additional rises.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch from Thursday morning through Saturday evening for
     MOZ070-071-081>083-090>092-095>098-102>106.

&&

MESOSCALE...Perez/Camden
SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Schaumann
HYDROLOGY...Grout
Hazardous weather outlook, Apr 2, 11:39 AM CDT, 4 hours 7 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Springfield MO
1139 AM CDT Wed Apr 2 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031645-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1139 AM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Enhanced tornado risk.
  Enhanced hail risk.
  Enhanced thunderstorm wind damage risk.
  Elevated lightning risk.
  Limited excessive rainfall risk
  Limited non thunderstorm wind risk.

DISCUSSION...

A broken line of thunderstorms will continue to push east across
the eastern Missouri Ozarks this afternoon. Storms are expected to
strengthen this afternoon due to increasing amounts of
instability. Potential hazards include damaging wind gusts up to 70
mph, hail up to the size of tennis balls, and a few tornadoes.
Heavy rainfall may also lead to localized flash flooding across
south-central Missouri.

Outside of thunderstorms, southerly wind gusts to 40 mph will
continue this afternoon, especially across the eastern Ozarks.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Confidence continues to increase in heavy rainfall and flooding
late this week into the weekend. Heavy rainfall amounts of at
least 3 to 5 inches, with higher amounts of 6 to 10 inches
are possible. This could result in significant flooding and flash
flooding. The greatest concern for heavy rainfall occurs Friday
afternoon through Saturday evening. A Flood Watch is in effect.

In the same areas that receive multiple rounds of heavy rain,
severe thunderstorms will also be possible, with large hail as
the main potential hazard.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed east of Highway 65 this
afternoon.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

In the hours before

Local storm report, Apr 2, 2:52 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
252 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Tstm Wnd Dmg     4 ENE Mansfield         37.13N 92.51W
04/02/2025                   Wright             MO   Public

            Outbuilding damaged and one was tipped over.

&&

TEO
Local storm report, Apr 2, 3:07 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
307 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     Tstm Wnd Dmg     1 WNW Houston           37.33N 91.97W
04/02/2025                   Texas              MO   Emergency Mngr

            Damage at the Houston airport. Two hangar
            doors damaged along with a couple of large
            trees down.

&&

TEO
Local storm report, Apr 2, 3:11 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
311 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     Hail             2 S Caulfield           36.59N 92.10W
04/02/2025  E1.00 Inch       Howell             MO   Emergency Mngr

            quarter size hail YY 1mile off 101 reported
            by caulfield fire.

&&

TEO
Local storm report, Apr 2, 3:21 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
321 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     Hail             South Fork              36.63N 91.96W
04/02/2025  E2.50 Inch       Howell             MO   Emergency Mngr

            Golf ball to tennis ball size hail at
            Southfork, Howell county.

&&

TEO
Local storm report, Apr 2, 3:34 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
334 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     Hail             West Plains             36.73N 91.85W
04/02/2025  E1.00 Inch       Howell             MO   Other Federal

            West Plains Schools reported 1 inch hail.

&&

TEO
Local storm report, Apr 2, 3:44 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
344 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     Tornado          2 SW Moundville         37.75N 94.49W
04/02/2025                   Vernon             MO   NWS Storm Survey

            A NWS survey team found EF-1 tornado damage
            extending from southwest of Moundville to
            Nevada to northwest of Walker. Eight train
            cars were knocked over, widespread tree
            damage was found, a few homes had roof
            damage, and numerous businesses suffered
            varying degrees of damage. The tornado path
            length was 16.89 miles long with a width of
            600 yards and maximum winds of 98 mph.

&&

SLM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 10:30 PM CDTSevere Thunderstorm WarningSGFVernon19 min
Apr 1, 11:41 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan49 min
Apr 2, 4:11 AM CDTWind AdvisorySGFBarry, Barton, Benton, Cedar, Christian, Dade and 10 more9 hr
Apr 2, 6:40 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon50 min
Apr 2, 7:16 AM CDTTornado WarningSGFBarton, Vernon29 min
Apr 2, 7:39 AM CDTTornado Warning Tornado observedSGFSt. Clair, Vernon36 min
Apr 2, 7:57 AM CDTSevere Thunderstorm WarningSGFJasper, Newton48 min
Apr 2, 8:06 AM CDTSevere Thunderstorm WarningSGFBarry, Jasper, McDonald, Newton39 min
Apr 2, 8:08 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon31 min
Apr 2, 8:11 AM CDTTornado WarningSGFJasper, Newton34 min
Apr 2, 8:18 AM CDTTornado WarningSGFCedar, St. Clair, Vernon27 min
Apr 2, 8:28 AM CDTTornado WarningSGFSt. Clair32 min
Apr 2, 8:45 AM CDTSevere Thunderstorm WarningSGFBarry, Barton, Cedar, Christian, Dade, Greene and 6 more60 min
Apr 2, 8:47 AM CDTTornado WarningSGFBarton, Cedar, Dade28 min
Apr 2, 8:56 AM CDTRiver Flood WatchSGFPulaski51 hr
Apr 2, 9:01 AM CDTRiver Flood WatchSGFPhelps51 hr
Apr 2, 9:02 AM CDTRiver Flood WatchSGFPulaski60 hr
Apr 2, 9:03 AM CDTRiver Flood AdvisorySGFShannon4 days
Apr 2, 9:03 AM CDTRiver Flood AdvisorySGFShannon4 days
Apr 2, 9:03 AM CDTRiver Flood AdvisorySGFLaclede60 hr
Apr 2, 9:27 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Morgan, Polk48 min
Apr 2, 9:36 AM CDTRiver Flood WatchSGFShannon5 days
Apr 2, 9:36 AM CDTRiver Flood WatchSGFShannon5 days
Apr 2, 9:38 AM CDTSpecial Weather StatementSGFBarry, Christian, Dallas, Greene, Lawrence, Polk and 2 more67 min
Apr 2, 10:17 AM CDTSpecial Weather StatementSGFCamden, Miller43 min
Apr 2, 10:44 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Miller, Pulaski46 min
Apr 2, 11:02 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Stone, Taney45 min
Apr 2, 12:10 PM CDTRiver Flood WatchSGFOzark47 hr
Apr 2, 12:10 PM CDTRiver Flood WatchSGFChristian, Stone48 hr
Apr 2, 12:41 PM CDTSpecial Weather StatementSGFTaney49 min
Apr 2, 1:22 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright53 min
Apr 2, 1:33 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney42 min
Apr 2, 1:40 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark50 min
Apr 2, 1:48 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFOzark42 min
Apr 2, 1:56 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Laclede, Texas, Wright49 min
Apr 2, 1:59 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Phelps, Texas61 min
Apr 2, 2:03 PM CDTTornado WarningSGFDent, Texas27 min
Apr 2, 2:17 PM CDTTornado WarningSGFDent43 min
Apr 2, 2:23 PM CDTTornado WarningSGFHowell, Ozark37 min
Apr 2, 2:37 PM CDTTornado WarningSGFHowell23 min
Apr 2, 2:40 PM CDTTornado WarningSGFHowell, Ozark50 min
Apr 2, 2:55 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon65 min
Apr 2, 3:02 PM CDTTornado WarningSGFHowell, Oregon, Shannon43 min
Apr 2, 3:07 PM CDTAreal Flood AdvisorySGFTexas, Webster, Wright6 hr
Apr 2, 3:14 PM CDTAreal Flood AdvisorySGFDouglas, Howell, Ozark, Shannon, Texas32 min
Apr 2, 3:20 PM CDTTornado WarningSGFHowell, Oregon, Shannon40 min
Apr 2, 3:39 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon66 min
Apr 2, 3:58 PM CDTSevere Thunderstorm WarningSGFHowell32 min
Apr 2, 4:09 PM CDTTornado WarningSGFHowell, Oregon36 min
Apr 2, 4:29 PM CDTTornado WarningSGFOregon, Shannon30 min
Apr 2, 4:58 PM CDTSevere Thunderstorm WarningSGFOregon19 min

Nearby

Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.